# SDR AALA20140416006

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 69,608 hours, 24,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT LT NR 4 DOOR DAMAGED.  REPLACED LIGHT ASSEMBLY AT LT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
